IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Social Implications of Technology and Information Ethics (SITE) [schedule] [select]
Chair Masaru Ogawa (Kobe Gakuin Univ.)
Vice Chair Takushi Otani (Kibi International Univ.), Takeo Tatsumi (Open Univ. of Japan)
Secretary Nobuyuki Yoshinaga (Yamaguchi Pref Univ.), Daisuke Suzuki (Hokuriku Univ.)
Assistant Hideyuki Fujii (NRI-Secure), Yusuke Tachibana (Fukuoka Inst. of Tech.)

Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Tomoki Yoshihisa (Osaka Univ.)
Vice Chair Toru Kondo (Hiroshima Univ.), Yuichiro Hei (KDDI Research), Hiroshi Yamamoto (Ritsumeikan Univ.)
Secretary Kenji Ohira (Osaka Univ.), Ryohei Banno (Kogakuin Univ.), Toshiki Watanabe (NEC)
Assistant Daisuke Kotani (Kyoto Univ.), Ryo Nakamurai (Fukuoka Univ.), Daiki Nobayashi (Kyushu Inst. of Tech.)

Special Interest Group on Internet and Operation Technology (IPSJ-IOT) [schedule] [select]

Conference Date Mon, Mar 7, 2022 09:15 - 17:30
Tue, Mar 8, 2022 09:20 - 18:25
Topics Internet and Information Ethics Education, etc. 
Conference Place Yoshida Campus, Kyoto University 
Address Yoshida honmachi, Sakyo-ku, Kyoto-shi, 606-8501, Japan
Transportation Guide https://www.media.kyoto-u.ac.jp/accms_web/en/access_en
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IA, SITE.

Mon, Mar 7 PM 
09:15 - 09:20
  09:15-09:20 Opening Address ( 5 min. )
Mon, Mar 7 AM  IOT1 (Room1)
09:20 - 10:35
(1) 09:20-09:45  
(2) 09:45-10:10  
(3) 10:10-10:35  
Mon, Mar 7 AM  IA1 (Room2)
09:20 - 10:35
(4)
IA
09:20-09:45 Data Plane Anomaly Detection by Traffic Monitoring Per-process in Each Host on SDN SITE2021-46 IA2021-59 Naoki Moriyama (TUMSAT), Tomoki Amano (NYK), Takahiro Shimizu (LINE), Kohta Ohshima (TUMSAT), Naoya Kitagawa (NII)
(5)
IA
09:45-10:10 A Method for Identifying Content Delivery Services Using Traffic Information and Public Information from ISP's Perspective SITE2021-47 IA2021-60 Yuki Tamura, Takao Kondo, Ryo Yasumori, Fumio Teraoka (Keio Univ.)
(6)
IA
10:10-10:35 On the detectability of traffic reduction caused by QoS degradation SITE2021-48 IA2021-61 Keisuke Ishibashi (ICU), Takumi Uchida (ComWorth)
  10:35-10:45 Break ( 10 min. )
Mon, Mar 7 AM  IOT2 (Room1)
10:45 - 12:00
(7) 10:45-11:10  
(8) 11:10-11:35  
(9) 11:35-12:00  
Mon, Mar 7 AM  IA2 (Room2)
10:45 - 12:00
(10)
IA
10:45-11:10 Implementation of Cloud-based Load Distribution Model in Information-Centric Networking based Wireless Sensor Networks SITE2021-49 IA2021-62 Eishin Nagaoka, Masaki Yoshii, Ryohei Banno, Osamu Mizuno (Kogakuin Univ.)
(11)
IA
11:10-11:35 The Design of Easy Deployable Raspberry Pi Cluster SITE2021-50 IA2021-63 Ken-ichi Chinen, Kouki Hikida, Takashi Sato, Michihiro Kobayakawa (TMCIT)
(12)
IA
11:35-12:00 Characteristic Analysis of Socially-Aware Information-Centric Networking SITE2021-51 IA2021-64 Kodai Honda, Ryo Nakamura (Fukuoka Univ.), Noriaki Kamiyama (Ritsumeikan Univ.)
  12:00-13:30 Break ( 90 min. )
Mon, Mar 7 PM  IOT/RDM/IA/SITE (Room1)
13:30 - 15:10
(13) 13:30-13:55  
(14)
IA
13:55-14:20 A Fault Localization Method Using Network Information Sharing Platform KANVAS and Network Ontology Bonsai SITE2021-52 IA2021-65 Kanta Kuchii, Yuma Shomen, Takao Kondo, Fumio Teraoka (Keio Univ.)
(15) 14:20-14:45  
(16)
SITE
14:45-15:10 A Research of U.K Telecommunications (Security) Act 2021
-- Toward a Study of How to Change Information Security into Mandatory --
SITE2021-53 IA2021-66
Yusuke Tachibana (FIT)
  15:10-15:20 Break ( 10 min. )
Mon, Mar 7 PM  IOT3 (Room1)
15:20 - 16:35
(17) 15:20-15:45  
(18) 15:45-16:10  
(19) 16:10-16:35  
Mon, Mar 7 PM  IA3 (Room2)
15:20 - 16:10
(20)
IA
15:20-15:45 Accelerating Block Propagation by Sender Switchover in a Blockchain Network SITE2021-54 IA2021-67 Akira Sakurai, Kazuyuki Shudo (Tokyo Tech)
(21)
IA
15:45-16:10 Block Interval Adjustment Based on Block Propagation Time in A Blockchain SITE2021-55 IA2021-68 Masumi Arakawa, Kazuyuki Shudo (Tokyo Tech)
  16:35-16:45 Break ( 10 min. )
Mon, Mar 7 PM 
16:45 - 17:30
(22)
IA
16:45-17:30 [Invited Talk]
Toward servitization of network operations through network programmability SITE2021-56 IA2021-69
Shingo Ata (Osaka City Univ.)
Tue, Mar 8 AM  IOT4 (Room1)
09:20 - 10:35
(23) 09:20-09:45  
(24) 09:45-10:10  
(25) 10:10-10:35  
  10:35-10:45 Break ( 10 min. )
Tue, Mar 8 AM  RDM (Room1)
10:45 - 12:00
(26) 10:45-11:10  
(27) 11:10-11:35  
(28) 11:35-12:00  
Tue, Mar 8 AM  SITE Symposium (Invited Talk) (Room2)
09:20 - 11:05
  09:20-09:25 Opening Address ( 5 min. )
(29)
SITE
09:25-09:45 [Invited Talk]
Ethical issues regarding innovation in the use of Human-Derived Data: Focusing on medical data
Yokono Megumu (Waseda Univ.)
(30)
SITE
09:45-10:05 Internet Research Ethics: The AoIR's Research Ethics Guidelines as Assistance in Ethical Decision-making Takushi Ootani (Kibi International Univ.)
(31)
SITE
10:05-10:25 [Invited Talk]
Legal Aspects of Health Data Utilization: From HIPPA and Other Regulations of US
Naonori Kato (KDDI Research, Inc.)
(32)
SITE
10:25-10:45 [Invited Talk]
Digital banality of the evil
-- Bias and Discrimination in society with AI and Data Science --
Yuko Murakami (Rikkyo Univ.)
(33)
SITE
10:45-11:05 [Invited Talk]
How to handling ELSI in university education
Tatsumi Takuo (The Open Univ.)
  11:05-11:20 Break ( 15 min. )
Tue, Mar 8 AM  SITE Symposium (Discussion) (Room2)
11:20 - 12:00
(34)
SITE
11:20-11:25 [Invited Talk]
Providing professional and constructive criticism and raising issues
Minao Kukita (Nagoya Univ.)
  -  
(35)
SITE
11:40-11:45 [Invited Talk]
Providing professional and constructive criticism and raising issues
Soichiro Morishita (CyberAgent, Inc.)
  -  
  12:00-13:30 Break ( 90 min. )
Tue, Mar 8 PM  IOT5 (Room1)
13:30 - 14:45
(36) 13:30-13:55  
(37) 13:55-14:20  
(38) 14:20-14:45  
Tue, Mar 8 PM  IA4 (Room2)
13:30 - 14:45
(39)
IA
13:30-13:55 IoT Device Security Survey Using Home Automation Apps SITE2021-57 IA2021-70 Mizuki Ohno, Takahiro Endo, Kenichi Kanayama, Kenichi Nagami (INTEC)
(40)
IA
13:55-14:20 An Examination about Management of IP Address Assignment with IPoE in a Campus Network SITE2021-58 IA2021-71 Kenji Ohira (Osaka Univ.)
(41)
IA
14:20-14:45 A proposal of detection system for malicious DoH communication generated by DGA-based malware SITE2021-59 IA2021-72 Rikima Mitsuhashi (The Univ. of Tokyo), Yong Jin (Titech), Katsuyoshi Iida (Hokkaido Univ.), Takahiro Shinagawa (The Univ. of Tokyo), Yoshiaki Takai (Hokkaido Univ.)
  14:45-14:55 Break ( 10 min. )
Tue, Mar 8 PM  SITE/IOT (Room1)
14:55 - 16:35
(42)
SITE
14:55-15:20 A study on electric energy consumption and measures to reduce environmental impact for public blockchain SITE2021-60 IA2021-73 Yusuke Kaneko (JRI)
(43) 15:20-15:45  
(44) 15:45-16:10  
(45) 16:10-16:35  
Tue, Mar 8 PM  IA5 (Room2)
14:55 - 16:35
(46)
IA
14:55-15:20 An SRv6-Based System to Enable User Initiated Concurrent Multipath Usage SITE2021-61 IA2021-74 Mamoru Yamazaki, Kenji Ohira (Osaka Univ.)
(47)
IA
15:20-15:45 Development and implementation of a platform controller to enable wide-area deployment of a data flow processing SITE2021-62 IA2021-75 Yoshihito Tatano, Kaori Maeda (Hiroshima City Univ.), Tohru Kondo (Hiroshima Univ.), Chisa Takano (Hiroshima City Univ.)
(48)
IA
15:45-16:10 Dynamic Content Deployment Method Using Content Demand Prediction in Peer-to-Peer Network with Cloud Storage SITE2021-63 IA2021-76 Kazumasa Takahashi, Shinji Sugawara (Chiba Inst. Tech.)
(49)
IA
16:10-16:35 Development of a Moving Target Defense System for High Throughput Communication SITE2021-64 IA2021-77 Yuto Tanabe, Kaori Maeda (Hiroshima City Univ.), Yasuhiro Ohishi (IIJ), Reiji Aibara (Hiroshima Univ), Chisa Takano (Hiroshima City Univ.)
  16:35-16:45 Break ( 10 min. )
Tue, Mar 8 PM  IOT6 (Room1)
16:45 - 18:00
(50) 16:45-17:10  
(51) 17:10-17:35  
(52) 17:35-18:00  
Tue, Mar 8 PM  IA6 (Room2)
16:45 - 18:00
(53)
IA
16:45-17:10 An RTK correction information transfer system using Wi-SUN SITE2021-65 IA2021-78 Yuta Sakanaka, Kazuya Suzuki (Akita Prefectural Univ.)
(54)
IA
17:10-17:35 Prototyping AES67 in Software SITE2021-66 IA2021-79 Ryo Nakamura, Yohei Kuga (Univ of Tokyo)
(55)
IA
17:35-18:00 Design and Implementation of User-Attracted Low-Latency MaaS Platform for Solving Social Issues SITE2021-67 IA2021-80 Hideto Yano, Tomoki Yoshihisa, Shinji Shimojo, Nao Takizaki, Yoshiyuki Kido (Osaka Univ.), Yukiko Kawai, Ryuta Yamaguchi (Kyoto Sangyo Univ.)
Tue, Mar 8 PM  Closing
18:00 - 18:25
  18:00-18:05 IOT Student Award 1 ( 5 min. )
  18:05-18:10 IOT Student Award 2 ( 5 min. )
  18:10-18:15 IA Student Award ( 5 min. )
  18:15-18:25 Break ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SITE Technical Committee on Social Implications of Technology and Information Ethics (SITE)   [Latest Schedule]
Contact Address  
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 
IPSJ-IOT Special Interest Group on Internet and Operation Technology (IPSJ-IOT)   [Latest Schedule]
Contact Address E-: iot56iotipsj

Homepage
https://www.iot.ipsj.or.jp/ 


Last modified: 2022-02-28 19:58:09


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SITE Schedule Page]   /   [Return to IA Schedule Page]   /   [Return to IPSJ-IOT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan